3 doctors weighed in:

I just started an antibiotic and now my lips are swelling and i'm starting to wheeze. Help?!

3 doctors weighed in
Dr. Michael Klein
Family Medicine
1 doctor agrees

In brief: Emergency

Shortness of breath and rapid swelling is suggestive of a life threatening emergency.
In such a situation one should call 911, go to the emergency room or contact their physician.

In brief: Emergency

Shortness of breath and rapid swelling is suggestive of a life threatening emergency.
In such a situation one should call 911, go to the emergency room or contact their physician.
Dr. Michael Klein
Dr. Michael Klein
Thank
Dr. Peter Karsant
Dentistry

In brief: Allergy to drug

You are having an allergic reaction.
Please stop the medications and see your md now or the er. They will change your medication to a drug you are not allergic to.

In brief: Allergy to drug

You are having an allergic reaction.
Please stop the medications and see your md now or the er. They will change your medication to a drug you are not allergic to.
Dr. Peter Karsant
Dr. Peter Karsant
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors